# SDR AWM083022

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 25,519 hours, 35,893 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Part number: 13275478
- Condition: Loose
- Location: Brake Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN CREW ARRIVED AT DESTINATION THEY CALLED INTO MAINT CONTROL AND WROTE UP THE LT BRAKES NOT GETTING FULL BRAKING ACTION. TIGHTENED B-NUT, CLEANED AND BLED BRAKES, OPS CK NORMAL.
